# SDR AALA20000956

- Difficulty date: June 12, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Rt Krueger Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 918 - EN ROUTE LIM-MIA - GREEN HYDRAULIC RESERVOIR LOW LIGHT ILLUMINATED.  GREEN QUANTITY AT RED DOT.  AIRCRAFT CREW DECLARED EMERGENCY.  LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT KRUEGER FLAP PRESSURE LINE OIL RING FITTING AT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
